# SDR F3LA2017091400224

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 22,693 hours, 9,164 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN.  FOUND OIL SUPPLY LINE LEAKING.  REMOVED AND REPLACED THE O-RING AND SECURED IAW AMM 49-99-44-400-802-A.  PERFORMED OPERATIONAL CHECK FLIGHT.  NO ODOR NOTED.
